Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lmontgom

Retinoids After Accutane

Recommended Posts

I'm currently on my 3rd round of Accutane, and I have about a month left of my course. In the past, I've never followed up with a topical regimen after stopping Accutane, and I eventually relapsed each time. Since I don't want to repeat old patterns, and I have a bunch of post-acne marks, I was thinking of starting a long-term topical regimen for maintenance during my last month on Accutane (my dryness has been minimal, so I'm not worried about getting too dried out). I've used retinoids in the past (Differin, Tazorac, and Retin-A) and none of them really worked, but I am willing to try again.

I was wondering how many of you are currently using a retinoid as a followup to an Accutane course, and if doing so has helped keep your skin clear (or not). While I don't want to use a topical unnecessarily, especially if it ends up doing more harm than good, I also want to be proactive about keeping my acne at bay. Is adhering to a topical regimen post-Accutane something you guys would recommend? Thanks!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×